Iron Ring Info Session

Hello Graduates

Hopefully you guys are already all aware that the Iron Ring Ceremony is happening on March 18th, 2015 at the Queen Elizabeth Theatre. Prior to the ceremony, there will be an Info Session in the SUB Norm Theatre on March 4th, 2015. The briefing session is absolutely MANDATORY and having class is NOT a valid excuse.

Schedule of Info Session:

12:00 noon   Group 1 students arrive at the Norm Theatre.  (COMPUTER)

12:15 pm   All Group 1 students seated / presentation starts.

12:45 pm   Presentation finished, allow up to 15 minutes for Q & A for Group 1.

1:00 pm     Group 1 students start to clear out.

1:15 pm    Theatre empty

 

1:30 pm        Group 2 students arrive at the Norm Theatre  (ELECTRICAL)

1:45 pm     All Group 2 students seated / presentation starts.

2:15 pm     Presentation finished, allow up to 15 minutes for Q & A for Group 2

2:30 pm     Group 2 students start to clear out.

2:45 pm     Theatre empty

For More Info, Please refer below:

EECE Iron Ring FAQ

Leave a Reply